# SDR COM11939

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pilot Valve
- Condition: Defective
- Location: Rt Fuel Syst
- Part time: 13,370 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WARNING ON CONTINUOUSLY.  REPLACED THE RT FUEL VENT PILOT VALVE.
